| Catalog Number |
MCL20 |
| Medical Device Problem Code |
Failure to Form Staple (2579)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/08/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Pc-(b)(4) date sent: 6/17/2024 d4: batch # unk additional information was requested and the following was obtained: "could you please provide more details for "don¿t close well"? did device jam (not fire clips)? was the device difficult to fire? does the device fired any malformed clips? if other please specify surgeons said that they felt a strange crack when firing, and clip became malformed." a manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.An analysis of the product could not be performed since a physical sample was not received for evaluation.However, if the product is received at a later date, the investigation will be updated as applicable.
Event or Problem Description
It was reported that during a carcinomatosis procedure, doesn¿t close well.No patient consequences.